Could high liver enzyme cause nausea?

See your doctor. It can cause nausea. Depends on the cause of the liver enzymes elevation. If you are having nausea, vomiting, fever and abdominal pain, you should go see your doctor or go to er.

Related Questions

On methotrexate /weekly injections x 3months. In last week, waking up nightly very nauseated. Could increased liver enzymes cause nausea?

See below. The nausea and the elevated liver enzymes are probably due to the methotrexate. Your rheumatologist should know about your symptoms. Read more...
Maybe. Maybe, but these are not classic symptoms. Methotrexate can impact the stomach lining, and you can feel nauseated due to that. Also, sit down with your doctor and discuss this. Some other drugs you are taking might also be causing this. Read more...

Can food sensitivities, specifically lactose and chicken eggs, cause any change in liver enzymes? ALT up vomit nausea every time I eat eggs! Thanks

Food allergy. Food allergy or sensitivity would not cause elevated liver enzymes. If only the ALT is slightly elevated and others are normal probably nothing to worry about. If eggs cause nausea/vomiting I would simply avoid consumption. Read more...